What is going on with t3 dose and how i feel?

I've no idea what is going on with me at the moment..i started off with 25mcg of T3 with 100mcg levo..found i was feeling no different, even after splitting the dose into three, i decided that i would cease taking the t4 , after a week i started feeling alot better, i take my t3 in the morning at 7 am, then i upped the dose to 25mcg + half 25mcg due to a feeling of a lump in my throat, so about a week later that has resolved, i've been feeling great to my surprise, then come sunday this week, i woke up at 5am couldn't go back to sleep, took my t3 at 7, felt hypo all day, i even took another half at 11, still nothing, then at 2, still felt rubbish, i went to bed early i was shattered, had a good nights sleep, woke as normal, took t3, got right through to 2.. then bang, i was hypo again, same again yesterday, now today, usual routine, felt fine for 2 hours, and now back to feeling hypo again...

i've got no idea what is going on..i been feeling absolutely brilliant up until monday, what am i doing wrong?

i heard some people take their medication at night, but i worry that i might not go to sleep...

i'm waiting for bloods to come back next wednesday for folate, ferrtin, b12 and others, plus coeliac

i'm waiting for my endo appt in july, my doctor wont do no testing on my thyroid as he wants the endo to look at that.

Should i start taking my levo again, maybe a small 25mcg dose?

many thaanks... lost nikki

9 Replies

oldestnewest
  • just to add, i don't see no difference in my temp since taking t3, it has improved from 35.9-36.1 to 36.7 so my temp does'nt really differ from 36.7, my heart rate is good and bp all good

  • Nikki, I think you may be undermedicated, now the T4 has washed out. 100mcg T4 + 25mcg T3 is equivalent to 175mcg T4 or 58mcg T3. You are taking 37.5mcg T3 (1.5 tablets).

    Unless T4 made you feel ill reintroduce T4 50/75mcg on alternate days to your existing 37.5mcg T3 which will be equivalent to the 175mcg you were originally taking.

  • levo made me feel very ill..maybe not a good idea to reintroduce, i shall try upping my dose so total will be 50mcg of t3... thats the equivalent of 150mcg levo ? see how i go, teething problems,!until i get my thyroid bloods done, i'm walking blind...am i doing the right thing taking it all in one go?

  • Nikki, it's personal choice, some prefer one daily dose. I was advised to split dose 2 x daily to even out the peaks and troughs of T3 and take mine on waking and at bedtime.

  • how long does t3 stay in the system, should i give the dose change a few days, see how i feel before changing times or dose again?

  • Nikki, T3 is out of the blood within 6 hours of taking it and out of your system in 3 to 3.5 days after last dose.

    If you're increasing to 50mcg you shouldn't increase sooner than 4-6 weeks. I don't think it matters if you fiddle with split dose timings.

    thyrophoenix.com/adjusting_...

  • thank you clutter, trial and error i suppose, just have to tinker about and go by how i feel... just when i thought all was going well, maybe i shouldn't speak to soon lol

  • Hi Nikki365 I too am having a complete nightmare with meds...I am on a different dose to you but to let you know that you are not alone!, I have been adding T3 gradually to my T4 75mcg...felt the tiredness lift a bit after a while...then it appeared I had too much T3 as got palpitations so reduced the T4 but probably far too low as I feel dreadful and can hardly do anything..am awaiting saliva adrenal test results and my vits blood test plus thyroid bloods, by the way I have no thyroid...it's so hard working out what's right or wrong..what's making you tired..too much or too little? It's hard too when you are feeling ill!! I hope it gets sorted for you very soon!!! X

  • Thanks sesbo... Since upping the dose, I feeling good again! I hoping that's my optimal dose now, fingers crossed, I have my endo appt, he will probably order some bloods in.. See how things go then... All the best for you :)

You may also like...